Pitman closeness of the class of isotonic estimators for ordered scale parameters of two Gamma distributions

Tie Feng Ma, Shuangzhe LIU

Research output: Contribution to journalArticle

Abstract

The problem of estimating order-restricted scale parameters of two Gamma distributions is considered under the Pitman closeness criterion. A class of isotonic estimators including the MLE is proposed. Some properties of this class of isotonic estimators is given under the Pitman closeness criterion. In particular, some properties of the MLE naturally follow. We use simulation comparisons to examine the results.

Original languageEnglish
Pages (from-to)615-625
Number of pages11
JournalStatistical Papers
Volume55
Issue number3
DOIs
Publication statusPublished - 2014

Fingerprint

Gamma distribution
Scale Parameter
Estimator
Simulation
Class
Closeness

Cite this

@article{f92e6fb686a6450e85fcc14ad3fdffa2,
title = "Pitman closeness of the class of isotonic estimators for ordered scale parameters of two Gamma distributions",
abstract = "The problem of estimating order-restricted scale parameters of two Gamma distributions is considered under the Pitman closeness criterion. A class of isotonic estimators including the MLE is proposed. Some properties of this class of isotonic estimators is given under the Pitman closeness criterion. In particular, some properties of the MLE naturally follow. We use simulation comparisons to examine the results.",
keywords = "Gamma distribution, Isotonic estimator, Maximum likelihood estimator, Order restriction, Pitman closeness criterion, Unbiased estimator",
author = "Ma, {Tie Feng} and Shuangzhe LIU",
year = "2014",
doi = "10.1007/s00362-013-0508-z",
language = "English",
volume = "55",
pages = "615--625",
journal = "Statistische Hefte",
issn = "1613-9798",
publisher = "Springer",
number = "3",

}

Pitman closeness of the class of isotonic estimators for ordered scale parameters of two Gamma distributions. / Ma, Tie Feng; LIU, Shuangzhe.

In: Statistical Papers, Vol. 55, No. 3, 2014, p. 615-625.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Pitman closeness of the class of isotonic estimators for ordered scale parameters of two Gamma distributions

AU - Ma, Tie Feng

AU - LIU, Shuangzhe

PY - 2014

Y1 - 2014

N2 - The problem of estimating order-restricted scale parameters of two Gamma distributions is considered under the Pitman closeness criterion. A class of isotonic estimators including the MLE is proposed. Some properties of this class of isotonic estimators is given under the Pitman closeness criterion. In particular, some properties of the MLE naturally follow. We use simulation comparisons to examine the results.

AB - The problem of estimating order-restricted scale parameters of two Gamma distributions is considered under the Pitman closeness criterion. A class of isotonic estimators including the MLE is proposed. Some properties of this class of isotonic estimators is given under the Pitman closeness criterion. In particular, some properties of the MLE naturally follow. We use simulation comparisons to examine the results.

KW - Gamma distribution

KW - Isotonic estimator

KW - Maximum likelihood estimator

KW - Order restriction

KW - Pitman closeness criterion

KW - Unbiased estimator

UR - http://www.scopus.com/inward/record.url?scp=84903885700&partnerID=8YFLogxK

U2 - 10.1007/s00362-013-0508-z

DO - 10.1007/s00362-013-0508-z

M3 - Article

VL - 55

SP - 615

EP - 625

JO - Statistische Hefte

JF - Statistische Hefte

SN - 1613-9798

IS - 3

ER -